IGB

Connexion

(Article of periodic en Anglais - 1984)

Document title

Random utility demand models and service location

Authors(s) and Affiliation(s)

LEONARDI G. ; TADEI R. ;

Abstract

This paper considers the problem of the optimal location of facilities when the demand behavior is described by a random utility choice model. By means of duality theory of mathematical programming, it is shown how a wide family of such problems can be mapped into an entropy maximizing problem, which is usually easy to solve numerically. Theory and methods are discussed in details for the problem of locating a single type of facilities, and the extension to some kinds of systems with many types of facilities is outlined.

Source

Article of periodic

published at : Regional science and urban economics Amsterdam

Editor :

Millesime : 1984, vol. 14, no3 [pp. 399-431]

Bibliographic references : 36 réf.

Language

Anglais

Refdoc record number (ud4) : 12277600 : Permanent link - XML version
Powered by Pxxo